The connection between the solutions of two systems of differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1398-1404
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a5,
author = {G. S. Krechetov},
title = {The connection between the solutions of two systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1398--1404},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a5/}
}
G. S. Krechetov. The connection between the solutions of two systems of differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1398-1404. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a5/